Advertisement

Explicit Criteria for Mean Square Exponential Stability of Stochastic Linear Differential Equations with Distributed Delays

  • Pham Huu Anh NgocEmail author
Original Article
  • 8 Downloads

Abstract

By a novel approach, we get some explicit criteria for the mean square exponential stability of linear stochastic differential equations with distributed delays. Stability criteria presented in this paper include some existing results in Chang (Math. Model. 5, 299–307, 1984), Liu et al. (J. Comput. Appl. Math. 170, 255–268, 2004), Mackey and Nechaeva (Phys. Rev. E 52, 3366–3376, 1995), (Stochastic Differential Equations and Applications, Woodhead Publishing Limited, 2007, p. 188) as particular cases. An illustrative example is given.

Keywords

Stochastic delay differential equation Mean square exponential stability 

Mathematics Subject Classification (2010)

60H10 34K20 93E15 

Notes

Acknowledgments

The author is supported by the Vietnam National Foundation for Science and Technology Development under Grant 101.01-2019.04.

References

  1. 1.
    Allen, E.: Modeling with Itô Stochastic Differential Equations. Mathematical Modelling: Theory and Applications. Springer, Netherlands (2007)Google Scholar
  2. 2.
    Arnold, L.: Stochastic Differential Equations: Theory and Applications. Wiley, New York (1974)zbMATHGoogle Scholar
  3. 3.
    Fridman, E., Shaikhet, L.: Simple LMIs for stability of stochastic systems with delay term given by Stieltjes integral or with stabilizing delay. Syst. Control Lett. 124, 83–91 (2019)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Chang, M.-H.: On Razumikhin-type stability conditions for stochastic functional differential equations. Math. Model. 5, 299–307 (1984)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Fei, W., Hu, L., Mao, X., Shen, M.: Delay dependent stability of highly nonlinear hybrid stochastic systems. Automatica 82, 165–170 (2017)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Huang, L., Deng, F.: Razumikhin-type theorems on stability of stochastic retarded systems. Int. J. Syst. Sci. 40, 73–80 (2009)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Khasminskii, R.: Stochastic Stability of Differential Equations. Springer, Berlin (2012)CrossRefGoogle Scholar
  8. 8.
    Kolmanovskii, V., Shaikhet, L.: Matrix Riccati equations and stability of stochastic linear systems with nonincreasing delays. Funct. Differ. Equ. 4, 279–293 (1997)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Lei, J., Mackey, M.C.: Stochastic differential delay equation, moment stability, and application to hematopoietic stem cell regulation system. SIAM J. Appl. Math. 67, 387–407 (2007)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Li, Q., Zhang, Q.-M., Cao, B.-Q.: Mean-square stability of stochastic age-dependent delay population systems with jumps. Acta Math. Appl. Sin. Engl. Ser. 34, 145–154 (2018)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Liu, M., Cao, W., Fan, Z.: Convergence and stability of the semi-implicit Euler method for a linear stochastic differential delay equation. J. Comput. Appl. Math. 170, 255–268 (2004)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Mackey, M.C., Nechaeva, I.G.: Solution moment stability in stochastic differential delay equations. Phys. Rev. E 52, 3366–3376 (1995)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Mao, X.: Stochastic Differential Equations and Applications, 2nd edn. Woodhead Publishing Limited, Cambridge (2007)zbMATHGoogle Scholar
  14. 14.
    Ngoc, P.H.A.: Explicit criteria for mean square exponential stability of stochastic differential equations. Appl. Math. Lett. 93, 22–28 (2019)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Shaikhet, L.: Lyapunov Functionals and Stability of Stochastic Functional Differential Equations. Springer International Publishing, Switzerland (2013)CrossRefGoogle Scholar
  16. 16.
    Verriest, E.I.: Stochastic stability of a class of distributed delay systems. In: Proceedings of the 44th IEEE Conference on Decision and Control, and the European Control Conference 2005, Seville, Spain, December 12–15, 2005, pp. 5048–5053. IEEE (2005)Google Scholar
  17. 17.
    Zhou, W., Yang, J., Yang, X., Dai, A., Liu, H., Fang, J.: pth moment exponential stability of stochastic delayed hybrid systems with Lévy noise. Appl. Math. Model. 39, 5650–5658 (2015)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Zhou, B., Luo, W.: Improved Razumikhin and Krasovskii stability criteria for time-varying stochastic time-delay systems. Automatica 89, 382–391 (2018)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Zong, X., Li, T., Yin, G., Wang, L. Y., Zhang, J.-F.: Stochastic consentability of linear systems with time delays and multiplicative noises. IEEE Trans. Autom. Control 63, 1059–1074 (2018)MathSciNetCrossRefGoogle Scholar

Copyright information

© Vietnam Academy of Science and Technology (VAST) and Springer Nature Singapore Pte Ltd. 2020

Authors and Affiliations

  1. 1.Department of MathematicsVietnam National University-HCMC, International UniversityHo Chi Minh CityVietnam

Personalised recommendations